# SDR HEEA083582

- Difficulty date: January 14, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- Aircraft time: 20,328 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Light
- Condition: Inoperative
- Location: Attitude Ind
- Component: Attitude Ind
- Component part number: 5040017901
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTITUDE INDICATOR LIGHT INOPERATIVE. SHOP REPAIR.
